# SDR ASAA2019031628624

- Difficulty date: March 16, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 15,650 hours, 5,113 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP WHEN PRESSING MASTER RECALL. RESETS WITH MASTER CAUTION. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROL BITE, FLIGHT DECK TRIM VALVE ILLUMINATED ON NR 2 PZTC (M1443) DURING BIT AND PREVIOUS FLT, GREEN GO LIGHT ILLUMINATED DURING VERIFY PHASE OF BITE. REF FIM 21-62 TASK 801. ACCOMPLISHED INITIAL EVALUATION STEP E. (1)(A). NO FURTHER ACTION NECESSARY, REF FIM 21-62 TASK 832.
